| Model Number |
PM3140 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had wound dehiscence and infection.According to the physician, the infection was due to due to long-term use of anticoagulants combined with diabetes.The entire pacemaker system was explanted.The patient was in stable condition.
Additional Manufacturer Narrative
A device history record (dhr) review was performed, and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The product was returned, and visual inspection was normal.The cause of infection could not be traced to the device.